Chronic bronchitis, emphysema and pneumonia linked to risk in study, but not asthma, tuberculosis
by Sue719 on Thu Jan 08, 2009 12:00 AM
I have gbm iv, and am between temodar treatments. Last night, I became a bit dizzy as I walked out of my office building. Felt nauseous when I got home, but with a few crackers and some seltzer, it pretty much subsided. Felt better this a.m,, but not completely.
I worried last night that I should let someone know that I wasn't feeling well, but I didn't people trying to get me to the ER if it's nothing to worry about. Left a message for the NP in my doctor's office. Just wondered if anyone had had a similar experience, and if it le to anything.
by Lorre_G on Thu Jan 08, 2009 12:00 AM
Sometimes you may have a warning. It is called aura, the brief period of heightened sensory activity that immediately precedes the onset of a seizure. It may be characterized by numbness, nausea, or unusual sensitivity to light, odor, or sound. It would be a good idea to discuss thi s with your doctor.
Thanks for your response. I am ad advertising writer specializing in pharmaceuticals and learned about the aura while working on a drug for epilepsy. My symptoms did not fall into that range--I'm just worried that I'm sprouting a new tumor or or that an existing cyst has blown up enough to affect my equilibrium.
Have an mri scheduled about a month from now, but hope to hear back from the dr's office with a message of complete and utter reassurance.
by Posty1331 on Thu Jan 08, 2009 12:00 AM
Thanks for your response. I am an advertising writer specializing in pharmaceuticals and learned about the aura while working on a drug for epilepsy. My symptoms did not fall into that range Still, I'm worried about seizure and stroke,that I'm sprouting a new tumor or or that an existing cyst has blown up enough to affect my equilibrium.
Yikes--I sent the same message twice. Apologies, and sincere thanks to Posty and Lorre for your info and good wishes.
If I learn anything that seems generally helpful, I'll be back with a fresh post.
by momaton on Thu Jan 08, 2009 12:00 AM
Are you on steroids? My husband developed diabetes from the steroids.
We didn't expect that and he went into a diabetic coma one day...couldn't wake him up for hours.
Low or high blood sugar can cause the same symptoms.(sp)
Just a thought, Best wishes,
I'm not on steroids any longer; however, one of my sisters developed type 1 diabetes a year ago (at age 54), and was near loss of consciousness by the time she got to the hospital.
She's doing really well now. How's your husband?
I finally heard back from my NP. She said she's not too worried right now, but that if it gets worse and is accompanied by a headeache, I s hould get back in touch. So I'm going to officially not worry for the time being, and assume it'll go away by, say, tomorrow.
Thanks again to everyone for all your help!
by oceanswimmer on Fri Jan 09, 2009 12:00 AM
by Sue719 on Fri Jan 09, 2009 12:00 AM
Thanks for your info. It helps provide context for when these incidents come up. I'm feeling better now, and haven't had a seizure or any other complication.
Best wishes to you and your son!
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.